# SDR AALA20110608SAN01

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 65,732 hours, 34,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO SMALL EMERGENCY LIGHT BULBS IN COCKPIT DO NOT ILLUMINATE WITH EMERGENCY LIGHT SWITCH ON.  REPLACED EMERGENCY LIGHT BATTERY PACK AT STATION 211.
